# SDR FDEA201407021609

- Difficulty date: July 2, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE APU AIR INLET DOOR CUT OUT MIDDLE STRAP FOUND CORROSION AT STATION 1825 STRINGER 3R - 6R AFTER APU AIR INLET DOOR HOUSING REMOVED.  CORROSION REMOVED FOUND OUT OF LIMIT AS PER SRM 53-80-15 TABLE 101 ALLOWABLE DAMAGE 1 REV 112 & REPAIR CARRIED OUT AS PER SRM 53-80-15 FIG 202.  REPAIR 2 DETAIL 1 REV 112.  REPAIR CLASSIFIED AS MAJOR.
